# SDR C2XA08TY064

- Difficulty date: June 13, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 14569009409
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AILERON PCA BRACKET MIGRATED HAT BUSHING.  REMOVED AND REPLACED AILERON PCA FITTING IAW EC 5750-01177.  (S)
